# SDR FDEA202409111296

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 72,646 hours, 18,832 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR A ALERT ON CLIMB OUT. EMERGENCY DECLARED.  FOUND FORWARD CARGO DOOR CLOSED LIMIT WARNING SWITCH CONNECTOR ( P1-1703 ) UNSECURED. SECURED CONNECTOR AND PERFORMED ADJ/TEST OF CARGO DOOR WARNING INDICATION SYSTEM. OPS CHECK GOOD A/C OK FOR SERVICE.
